# SDR SCNA96335

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1887-1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON SEAT TRACK BETWEEN BS 1887 AND BS 1964, RBL 88 TO RBL 78.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED A NEW SEAT TRACK IN ACCORDANCE WITH 53-70-00.
